# SDR COMA0260448

- Difficulty date: July 22, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 9,298 hours, 9,467 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Angle
- Condition: Cracked
- Location: F.S. 484
- Part time: 9,298 hours, 9,467 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ANGLES AT BL 27 LH AND RH AND INTERCOSTAL AT RBL 36 AT FS 484 WERE FOUND CRACKED.REMVOED DISCREPANT PARTS, FABRICATED AND INSTALLED AND REPLACEMENT PARTS I/A/W WVAC EO 601R-53-3380 DATED 07/22/02.
